Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    How to withdraw from Bisoprolol?

Helo i am 27 yr old i am taking bisoprolol 2.5 mg to treat tachycardia due to a sudden fright since 2015 but now i want to stop it and i am afraid not to have the ability to stop it. I did all the blodd tests and echocardio everything is normal what is ur advise for me? Do you think is harmful to stop it ? What if tachycardia is coming back . Thank you Regards
Tue, 20 Jun 2017
Report Abuse
General & Family Physician 's  Response
Hi,

I understand your concern.

The dose of Bisoprolol you are actually taking is the lowest. If your doctor has advised to stop taking it now, you should do without any problem.

If tachycardia will appear again, you can take this low dose Bisoprolol 2.5 mg.

However, keep in touch with your caring doctor as you need a more specific treatment.

Hope you won't have anymore troubles with tachycardia.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my age is 24,having BP 140/80.......and hv palpitation.....4 year ago my doctor prescribed me atanlol but i stopped taking that.Ony having losartan...